# SDR RAIA00604019

- Difficulty date: April 11, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 19,930 hours, 21,947 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Part serial: 240
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 18,890 hours, 20,158 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5444 - STL - LEFT STALL CAP CAME ON WITH STICK SHAKER AT LIFTOFF.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AOA VANE.
